Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had an echocardiogram. Increased pulse and body pain. Due to anxiety?

I am 20 years old now. My birthday is Oct.16th and I am 14 in a half weeks pregnant. I have always suffered from Anxiety/ panic disorder since I was at least 7 years old. I have the worst symptoms of anxiety. Increased pulse , body achiness, breathlessness, but I had an echocardiogram done about 5 or 6 months ago and it came out NORMAL. But, I was wondering...Why am I feeling these symptoms so bad now that I am pregnant? I was taking zoloft and xanax 3 in a half months ago, but stopped because of the pregnancy. My Doc said that I had classic Anxiety also.
Asked On : Sun, 26 Aug 2012
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
hi
psychoactive medications have some adverse effect on fetus especially in 1st trimester of pregnancy when there is organogenesis..As you are in 2nd trimester u can take some drug which are safest in lowest possible dose after consulting a psychiatrist.
Answered: Tue, 28 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Nadeem Ansari's  Response
hi
psychoactive medications have some adverse effect on fetus especially in 1st trimester of pregnancy when there is organogenesis..As you are in 2nd trimester u can take some drug which are safest in lowest possible dose after consulting a psychiatrist.
Answered: Tue, 28 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor